Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 33, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 4, 2013, 3:04 AM CDT for Fulton County, Knox County, Illinois. It took effect at May 4, 2013, 7:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2013, 3:04 AM CDT (08:04 UTC)
- In effect from
- May 4, 2013, 7:00 PM CDT
- Expired
- May 5, 2013, 9:50 PM CDT
- In force
- 27 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 16.34 ft at May 4, 2013, 1:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
355
WGUS43 KILX 040804
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
304 AM CDT SAT MAY 4 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
SPOON RIVER AT SEVILLE AFFECTING FULTON COUNTY
.RAINFALL OVER THE PAST 24 HOURS HAS AVERAGED FROM 1 TO 2 INCHES OVER
THE SPOON RIVER BASIN WHICH WILL BRING RIVER LEVELS AT OR JUST ABOVE
FLOOD STAGE TODAY.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC057-095-042204-
/O.NEW.KILX.FL.W.0033.130505T0000Z-130505T0600Z/
/LNMI2.1.ER.130505T0000Z.130505T0000Z.130505T0000Z.NO/
304 AM CDT SAT MAY 4 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SPOON RIVER AT LONDON MILLS.
* FROM THIS EVENING TO LATE TONIGHT.
* AT 245 AM SATURDAY THE STAGE WAS 13.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY THIS
EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
LONDON MILLS 15 13.9 SAT 3 AM 14.0 14.7 12.1
$$
ILC057-042204-
/O.NEW.KILX.FL.W.0034.130505T0600Z-130505T1800Z/
/SEVI2.1.ER.130505T0600Z.130505T0600Z.130505T1200Z.UU/
304 AM CDT SAT MAY 4 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SPOON RIVER AT SEVILLE.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON.
* AT 245 AM SATURDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY EARLY
TOMORROW MORNING.
* IMPACT...AT 22.0 FEET...WATER BEGINS TO FLOOD AGRICULTURAL AREAS
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
SEVILLE 22 19.9 SAT 3 AM 20.4 22.0 20.3
$$
SMITH3 follow-up statements
224
WGUS83 KILX 050141
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
841 PM CDT SAT MAY 4 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
SPOON RIVER AT SEVILLE AFFECTING FULTON COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-051541-
/O.EXT.KILX.FL.W.0033.000000T0000Z-130506T0600Z/
/LNMI2.1.ER.130504T0951Z.130504T1800Z.130506T0000Z.NO/
841 PM CDT SAT MAY 4 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE SUNDAY NIGHT.
* AT 745 PM SATURDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
LONDON MILLS 15 16.1 SAT 8 PM 15.6 14.3 11.2
$$
ILC057-051541-
/O.EXT.KILX.FL.W.0034.130506T1200Z-130506T1800Z/
/SEVI2.1.ER.130506T1200Z.130506T1200Z.130506T1200Z.UU/
841 PM CDT SAT MAY 4 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT SEVILLE.
* FROM MONDAY MORNING TO MONDAY AFTERNOON.
* AT 745 PM SATURDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
MORNING.
* IMPACT...AT 22.0 FEET...WATER BEGINS TO FLOOD AGRICULTURAL AREAS
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
SEVILLE 22 19.4 SAT 8 PM 19.5 21.5 20.2
$$651
WGUS83 KILX 051559
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1059 AM CDT SUN MAY 5 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-060559-
/O.EXT.KILX.FL.W.0033.000000T0000Z-130506T1500Z/
/LNMI2.1.ER.130504T0951Z.130504T1800Z.130506T0900Z.NO/
1059 AM CDT SUN MAY 5 2013
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL MONDAY MORNING.
* AT 10 AM SUNDAY THE STAGE WAS 16.1 FEET.
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST INTO
TONIGHT. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY DAWN
MONDAY.
* IMPACT...AT 15 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 16.1 SUN 10 AM 14.6 10.9 8.7
$$
07696
WGUS83 KILX 060250
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT SUN MAY 5 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC057-095-060320-
/O.CAN.KILX.FL.W.0033.000000T0000Z-130506T1500Z/
/LNMI2.1.ER.130504T0951Z.130504T1800Z.130506T0002Z.NO/
950 PM CDT SUN MAY 5 2013
THE FLOOD WARNING IS CANCELLED FOR
THE SPOON RIVER AT LONDON MILLS.
* AT 845 PM SUNDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 702 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY TUESDAY
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 14.6 SUN 9 PM 13.3 10.4 8.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 3, 11:51 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, May 3, 11:51 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1151 PM CDT FRI MAY 3 2013 .DISCUSSION... ISSUED 900 PM CDT FRI MAY 3 2013 THE CUT OFF UPPER LOW CENTERED OVER FAR NORTHEAST OKLAHOMA WILL DRIFT SLOWLY EAST-SOUTHEAST TOWARD N ARKANSAS TONIGHT AND TOMORROW. AT THE SAME TIME...THE SURFACE LOW...CURRENTLY CENTERED JUST WEST OF EFFINGHAM...WILL BEGIN TO DRIFT WEST AND SOUTH INTO OCCLUSION UNDERNEATH THE UPPER LOW. DURING THAT PROCESS...THE BAND OF STEADY RAINS WILL BEGIN TO ROTATE FROM A NORTHWEST TO SOUTHEAST LINE...TO A MORE WEST TO EAST ORIENTATION. ADDITIONAL SHOWERS AND STORMS TO THE EAST OF THE SURFACE LOW HAVE ERUPTED IN THE LAST HOUR...AND WILL AFFECT OUR NORTHEAST COUNTIES THE REST OF THE EVENING. OUR SOUTHWEST COUNTIES ARE SEEING RAINFALL TOTALS CLIMB OVER 2.5 INCHES...AND ANOTHER 1 INCH+ COULD FALL BY SATURDAY MORNING BASED ON RADAR TRENDS. SOME MINOR FLOODING OF LOW LYING ROADS MAY DEVELOP FROM SCHUYLER COUNTY TO SCOTT COUNTY. WE WILL HAVE TO MONITOR THAT FOR POSSIBLE FLOOD ADVISORIES OR WARNINGS. AIR TEMPS TONIGHT WILL BE ALL OVER THE BOARD...WITH COLD AIR IN THE WEST BEING DISPLACED BY WARMER AIR FROM THE EAST. SO LOW TEMPS IN THE WEST MAY HAVE ALREADY OCCURRED AT 6 PM FOR THE OVERNIGHT PERIOD. I WILL TRY TO DEPICT THE TEMPERATURE TRENDS EXPECTED THE REST OF THE NIGHT IN THE HOURLY GRIDS...BUT THE LOW TEMP GRID MAY BE OLD NEWS IN SOME WESTERN AREAS WHERE TEMPS MAY BE STEADY OR SLOWLY RISING. POP AND WEATHER GRIDS LOOK ON TRACK. UPDATED FORECAST INFO WILL BE AVAILABLE SHORTLY. SHIMON && .AVIATION... ISSUED 1151 PM CDT FRI MAY 3 2013...FOR THE 06Z TAFS LOW PRESSURE AT THE SURFACE WILL DRIFT FROM NEAR JACKSONVILLE AT 05Z BACK INTO NW MISSOURI AND THEN SOUTH TO SOUTHERN MO BY SATURDAY MORNING. THE CURRENT WAVE OF RAINS AND ISOLATED THUNDERSTORMS WILL AFFECT THE NORTHERN TERMINALS THROUGH 09Z OR SO. FOLLOWED BY DRIZZLE WITH A FEW EMBEDDED SHOWERS. AN ADDITIONAL BAND OF RAIN APPEARS POISED TO MOVE ACROSS OUR SOUTHERN COUNTIES INCLUDING SPI THE REST OF THE NIGHT. IFR CIGS ARE EXPECTED TO DEVELOP FOR PIA AND SPI CLOSER TO THE SURFACE LOW. VFR CIGS AT PIA/BMI/CMI SHOULD FILL IN WITH MVFR CIGS IN THE NEXT FEW HOURS...THEN REMAIN THERE THROUGH MUCH OF SATURDAY. ANOTHER PUSH OF RAIN SHOWERS FROM THE SOUTHEAST IS EXPECTED TO ARRIVE SATURDAY...AFFECTING MAINLY SPI AND DEC THROUGH THE DAY. WINDS WILL GENERALLY REMAIN EAST-SOUTHEAST OVER THE NEXT 24 HOURS. SHIMON && .PREV DISCUSSION... ISSUED 259 PM CDT FRI MAY 3 2013 A SLOW MOVING STORM SYSTEM CONTINUES TO IMPACT CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON. IT WILL CONTINUE TO DO SO THROUGH THE UPCOMING WEEKEND. THE LATEST SURFACE ANALYSIS HAD THE ASSOCIATED LOW PRESSURE CENTERED OVER THE SOUTHERN TIP OF ILLINOIS...WHILE THE DEVELOPING UPPER LOW CENTER WAS PUSHING INTO ARKANSAS. MAIN FORECAST PROBLEM TODAY CONTINUES TO REVOLVE AROUND PRECIPITATION CHANCES/AMOUNTS WITH THIS SYSTEM. 12Z MODELS IN RELATIVELY GOOD AGREEMENT THROUGH THE SHORT TERM. THE MORE SOUTHERN TRACK OF THE UPPER LEVEL LOW HAS FINALLY BEEN AGREED UPON BY THE BULK OF THE MODELS. FURTHER OUT...ONCE THE UPPER LOW DEPARTS...THE MODELS/ENSEMBLE SPREAD INCREASES SIGNIFICANTLY...ESPECIALLY WITH RESPECT TO THE DETAILS. FEEL A SLOWER ARRIVAL OF THE NEXT RAINFALL CHANCES MAKES THE MOST SENSE WITH THE UPPER LEVEL FLOW DOWNSTREAM REMAINING BLOCKY. SHORT TERM...TONIGHT THROUGH MONDAY...THE FRONTAL BOUNDARY THAT CAME THROUGH YESTERDAY HAS PUSHED BACK WEST ACROSS MUCH OF THE FORECAST AREA TO THE NORTH OF THE SURFACE LOW. THIS TREND SHOULD CONTINUE THROUGH THE EVENING...WITH TEMPERATURES RISING IN THE WAKE OF THE FRONT. THE SURFACE LOW AND FRONT WILL WOBBLE IN THE AREA INTO SUNDAY. THEN...THE SLOW MOVING UPPER LEVEL LOW TO OUR SOUTHWEST WILL PULL IT EAST TO START NEXT WEEK. PERIODS OF SHOWERS ARE EXPECTED THROUGH THE WEEKEND...ALTHOUGH COVERAGE AND INTENSITY ARE EXPECTED TO DECREASE WITH TIME. MODERATE TO LOCALLY HEAVY RAINFALL IS STILL POSSIBLE INTO SATURDAY NIGHT...WITH PRECIPITABLE WATER VALUES OF 1-1.5 INCHES COUPLED WITH FAVORABLE UPPER LEVEL JET FORCING/DIFLUENCE. EXPECT SHOWERS TO TAPER OFF/END BY MONDAY AS THE SYSTEM FINALLY PULLS AWAY. RAINFALL RATES SHOULD BE TOO LOW TO SUPPORT FLASH FLOODING...BUT RISES ON AREA RIVERS...CREEKS...AND STREAMS CAN BE ANTICIPATED. LONG TERM...TUESDAY THROUGH FRIDAY...TUESDAY AND WEDNESDAY SHOULD BE PREDOMINANTLY DRY WITH RIDGING IN THE WAKE OF THE CURRENT SYSTEM...AND AHEAD OF THE NEXT SYSTEM. ANOTHER SLOW MOVING SYSTEM WILL APPROACH BY THURSDAY/FRIDAY BRINGING ADDITIONAL CHANCES OF SHOWERS/STORMS TO THE AREA. THE HIGHER HEIGHTS THROUGH THE PERIOD SHOULD SUPPORT TEMPERATURES AT OR ABOVE SEASONAL NORMALS. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 3, 3:14 PM CDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 314 PM CDT FRI MAY 3 2013 ILZ027>029-036-037-040>042-047>052-041100- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MASON-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL- 314 PM CDT FRI MAY 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING STORM SYSTEM WILL BRING A PROLONGED PERIOD OF RAIN TO THE REGION THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY RAIN WILL CONTINUE ON SATURDAY WITH THE ACTIVITY EXPECTED TO BECOME MORE SCATTERED BY SUNDAY. ADDITIONAL RAINFALL FROM THIS AFTERNOON THROUGH SUNDAY WILL AVERAGE NEAR 1 INCH...WITH ISOLATED HIGHER AMOUNTS POSSIBLE. THIS COULD RESULT IN RENEWED FLOODING ON MANY AREA CREEKS AND STREAMS. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. ILZ030-031-038-043>046-053>057-061-041100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MARSHALL-MCLEAN- MOULTRIE-PIATT-SHELBY-VERMILION-WOODFORD- 314 PM CDT FRI MAY 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING STORM SYSTEM WILL BRING A PROLONGED PERIOD OF RAIN TO THE REGION THROUGH TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE THREAT OF SEVERE WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY RAIN WILL CONTINUE ON SATURDAY WITH THE ACTIVITY EXPECTED TO BECOME MORE SCATTERED BY SUNDAY. ADDITIONAL RAINFALL FROM THIS AFTERNOON THROUGH SUNDAY WILL RANGE FROM A HALF TO 1 INCH...WITH ISOLATED HIGHER AMOUNTS POSSIBLE SOUTHWEST OF I-74. THIS COULD RESULT IN RENEWED FLOODING ON MANY AREA CREEKS AND STREAMS. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. ILZ062-063-066>068-071>073-041100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 314 PM CDT FRI MAY 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLOW MOVING STORM SYSTEM WILL BRING PERIODS OF SHOWERS TO MOST OF THE AREA TODAY...WITH ISOLATED THUNDERSTORMS POSSIBLE INTO THIS EVENING. THE THREAT OF SEVERE WEATHER IS LOW. SOME OF THE RAIN MAY BE HEAVY AT TIMES...ESPECIALLY IF THUNDERSTORMS DEVELOP OVER THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY RAIN WILL CONTINUE ON SATURDAY WITH THE ACTIVITY EXPECTED TO BECOME MORE SCATTERED BY SUNDAY. ADDITIONAL RAINFALL THROUGH SUNDAY WILL RANGE FROM 1 TO 1.5 INCHES...WITH ISOLATED HIGHER AMOUNTS NEAR 2 INCHES POSSIBLE. THIS WILL RESULT IN RENEWED FLOODING ON MANY AREA CREEKS AND STREAMS. THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY FLOODING WILL CONTINUE ON THE EMBARRAS RIVER AT LAWRENCEVILLE THROUGH EARLY NEXT WEEK. FLOODING COULD DEVELOP ON THE LITTLE WABASH RIVER AT CLAY CITY AFTER MIDNIGHT SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. 07
In the hours before
Local storm report, May 3, 10:28 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1028 PM CDT FRI MAY 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
05/03/2013 M4.00 INCH MORGAN IL MESONET
&&
JRPLocal storm report, May 3, 11:15 PM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1115 PM CDT FRI MAY 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HEAVY RAIN GALESBURG 40.95N 90.38W
05/03/2013 M3.50 INCH KNOX IL TRAINED SPOTTER
SINCE MIDNIGHT
0728 PM HEAVY RAIN ALTONA 41.12N 90.16W
05/03/2013 M1.46 INCH KNOX IL CO-OP OBSERVER
SINCE 6 AM THIS MORNING
0732 PM HEAVY RAIN GILSON 40.87N 90.20W
05/03/2013 M2.12 INCH KNOX IL MESONET
0816 PM HEAVY RAIN 1 N ABINGDON 40.82N 90.40W
05/03/2013 M2.37 INCH KNOX IL MESONET
PAST 24 HOURS
1028 PM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
05/03/2013 M4.00 INCH MORGAN IL MESONET
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:04 AM CDT | River Flood Warning | ILX | Fulton | 32 hr |
| May 4, 8:30 AM CDT | River Flood Warning | ILX | Clay, Richland | 9 days |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.